# SDR YENA201803230142

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 46,206 hours, 16,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 61-62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER SUPPORT,  FRAME 61 + 9 AND 62,  STRINGER 38R,  IN THE BULK CARGO BAY.  PERFORMED REPAIRS ON THE LOWER SUPPORT IAW SRM 53-41-49-300-003,  FIG 001, AND EA  53-0033-18.
